Vag problem question for the ladies! Guys... prob don't want to read this!
Posted Wed Dec 27, 2006 11:11 AM
First off, she's been on the pill for 3 months now and stopped it last week. She is on it for other reasons besides birth control, and won't be going back on it!
Now. She has this milky liquid in there all the time. And not a little like the normal stuff, I mean... a lot. There is no odor or anything, and it isn't chunky so it isn't a yeast infection.
She also has irritation on the outsides of it. No pain or itching on the inside.
She has slight bleeding too all the time, but her doctor said that's normal for stopping the pill.
No chance of STD's... so don't go there
Any ideas? Anyone else have simmilar problems when coming off the pill? That's the ONLY thing we can think of!
Posted Wed Dec 27, 2006 11:55 AM
If you guys aren't comfortable with her gyno's opinion, consult another one.
Posted Wed Dec 27, 2006 06:05 PM
Posted Wed Dec 27, 2006 06:28 PM
Posted Mon Jan 01, 2007 03:46 PM
Posted Mon Jan 01, 2007 04:23 PM
Also, I know that when you are pregnant it goes almost milky and there is usually a fair amount. Is that possible?
Posted Tue Jan 02, 2007 12:17 AM
Posted Tue Jan 02, 2007 04:42 AM
I doubt any one here is qualified for this problem and if so doubt they could diagnose with out examination. Best going the doctor my friend
Posted Wed Jan 03, 2007 07:58 PM
i think everyones natural fluids are different. the other girls ive been with were more clearish. if the gyno says its fine, it probably is.
i wouldn't worry! people worry too much about their bodies. if there is no pain and no itching, and it smells fine, thats a pretty sure indicator that everything is ok!